Limit Shapes for Gibbs Ensembles of Partitions

Ibrahim Fatkullin, Valeriy Slastikov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We explicitly compute limit shapes for several grand canonical Gibbs ensembles of partitions of integers. These ensembles appear in models of aggregation and are also related to invariant measures of zero range and coagulation-fragmentation processes. We show, that all possible limit shapes for these ensembles fall into several distinct classes determined by the asymptotics of the internal energies of aggregates.

Original languageEnglish (US)
Pages (from-to)1545-1563
Number of pages19
JournalJournal of Statistical Physics
Issue number6
StatePublished - Sep 1 2018


  • Aggregation
  • Limit shapes
  • Partitions of integers
  • Zero range processes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Limit Shapes for Gibbs Ensembles of Partitions'. Together they form a unique fingerprint.

Cite this